# SDR LR7A2015051200561

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: LS22423
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12, AFTER REMOVING THE RAMP DOOR PEDESTAL FAIRING FOR ACCESS, FOUND CRACKED STIFFENER AT RAMP FS 9, RBL12.  REPAIR BY STIFFENER REPLACEMENT ACCOMPLISHED IAW SMP 583 SRM, CHAPTER 51-60 AND 51-70.  NR 2022.
